MathSciNet Relay Station
MathSciNet bibliographic data
MR2276454 37C45 (28A80 37A05 94A08)
Jordan, Thomas; Pollicott, Mark; Simon, Károly Hausdorff dimension for randomly perturbed self affine attractors. Comm. Math. Phys. 270 (2007), no. 2, 519–544.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement